# SDR C2XA04BT049

- Difficulty date: April 11, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 209
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHT BELOW COCKPIT DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BELOW COCKPIT DOOR IAW EMB145 MM 33-50-13.  OPS CHECKED GOOD.
